| Model Number |
26183MC-S |
| Medical Device Problem Codes |
Break (1069); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2022
Type of Reportable Event
Malfunction
Event or Problem Description
During a laparoscopic supra cervical hysterectomy, the loop broke.The surgeon completed the case with another loop, with no impact to the patient.
Additional Manufacturer Narrative
The ceramic tip fractured/broke from the sheath at end of procedure when pulling out instrument.A missing piece is still in patient.The sheath is over 8 years old.